Brupro Tablets 400mg Ibuprofen (12)

4.60

Description

BRUPRO TABLETS 400MG IBUPROFEN (12)

Bupro Max 400mg Film-coated tablets contain the active substance ibuprofen. Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) that relieve pain and lowers fever.

The medicine is used to manage muscle pain, backache, dental pain and period pain.Directions:

Always take this medicine as described in the leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

Take your tablets with a glass of water, preferably with or after food. You should swallow the tablets without chewing or crushing them. The tablets can be divided into equal doses.

Adults and children over 12 years:

Take one tablet, then if necessary one tablet every 4 to 6 hours. Do not exceed 3 tablets in 24hours.

Children under 12years:

Not recommended.

Elderly:

Refer to adult dosing. If you have liver or kidney problems however, your dose may need to be adjusted in which case you should contact your doctor for advice.

If you take more Brupro Max than you should..

Possible symptoms of an overdose are nausea, vomiting, dizziness, convulsions, unconsciousness and depression. Contact a doctor or go to the nearest hospital casualty department taking your tablets with you.

Do not take a double dose to make up for a forgotten dose.

DO NOT TAKE IF YOU:

Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to Ibuprofen, to any of the ingredients, or to aspirin or other painkillers.
Are taking other NSAID painkillers or aspirin with a daily dose above 75mg.

SPEAK TO A PHARMACIST OR DOCTOR BEFORE TAKING IF YOU:

Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
Are a smoker.
Are pregnant.
Warning: do not exceed the stated dose.

Do not store above 25ºC. Store in the original pack.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.

Additional information

Brand

Free postage over €50

For all other packages, we have a €5 flat rate postage charge.


  • All orders are dispatched from our West Cork pharmacy.
  • No hidden taxes or charges on orders within Ireland.
  • Tracked delivery and a free treat with every order!

  • Thank you for shopping with our family-owned Irish pharmacy.